Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 642167, 7 pages
http://dx.doi.org/10.1155/2014/642167
Research Article

Convergence of Viscosity Iteration Process for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings

College of Mathematics and Computer Science, Yangtze Normal University, Chongqing 408100, China

Received 22 August 2013; Revised 10 December 2013; Accepted 18 December 2013; Published 2 January 2014

Academic Editor: Fernando Simões

Copyright © 2014 Zhiming Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Shahzad and H. Zegeye, “Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1058–1065, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Nakajo, K. Shimoji, and W. Takahashi, “On strong convergence by the hybrid method for families of mappings in Hilbert spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 1-2, pp. 112–119, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. Takahashi and K. Shimoji, “Convergence theorems for nonexpansive mappings and feasibility problems,” Mathematical and Computer Modelling, vol. 32, no. 11-13, pp. 1463–1471, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. R. Khan, A.-A. Domlo, and H. Fukhar-ud-din, “Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 1–11, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. S. Chang, H. W. J. Lee, C. K. Chan, and J. K. Kim, “Approximating solutions of variational inequalities for asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 212, no. 1, pp. 51–59, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. Shahzad and A. Udomene, “Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 18909, 10 pages, 2006. View at Google Scholar · View at MathSciNet
  7. L. Qihou, “Iterative sequences for asymptotically quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 1–7, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. K. Ghosh and L. Debnath, “Convergence of Ishikawa iterates of quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 207, no. 1, pp. 96–103, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at MathSciNet